# SDR CA100622023

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 3,074 hours
- Engine: Cont O470K
- Propeller: Hamstd 12D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel
- Part number: 50384
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO SUSPECTED PROPELLER STRIKE OR ABNORMAL LOADS, THE PROPELLER HUB CRACKED NEAR THE BLADE RETENTION RADIUS.  AS A RESULT OF THIS, INTERNAL PARTS WERE DAMAGED INCLUDING ONE BLADE THRUST WASHER.  PROPELLER TO BE O/HD.
